# SDR ASAA1149553

- Difficulty date: April 3, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 60,275 hours, 34,564 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 65164227
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HANDLE MECHANISM HOUSING ASSEMBLY CAM SHAFT BEARING HOUSING CORRODED.  REMOVED CORRODED HOUSING AND INSTALLED REPLACEMENT PART IAW BOEING CMM 52 46 05.
